Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Medication for white patches on face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2296 Questions

Doctor :   hi
Doctor :   How can i help you
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status
Doctor :   Are you there?
Doctor :   hello
Doctor :   Are you there?
User :   hi, doctor.....
Doctor :   hi
User :   my age is 21,....
Doctor :   ok
User :   iam facing problem with some white patches on face
Doctor :   Since when you have this problem
Doctor :   Are you taking any medications for this
User :   from past 3 to 4 months.....
User :   iam not taking any medicine
Doctor :   Do you have sensation over the white patches
User :   no
Doctor :   Try to get consulted with dermatologist since you are telling it is sensation less
Doctor :   Any vitamin A defeciency can also cause

Doctor :   Take more of fruits, vegetables
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor